Publications HAL de Koseleff

2020

Journal articles

auteur
Erwan Brugallé, Pierre-Vincent Koseleff, Daniel Pecker
titre
The lexicographic degree of the first two-bridge knots
article
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2020, 29 (4), pp.761-793. ⟨10.5802/afst.1645⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01108678/file/bkp-nl-2018.pdf BibTex

2018

Journal articles

auteur
Pierre-Vincent Koseleff, Daniel Pecker, Fabrice Rouillier, Cuong Tran
titre
Computing Chebyshev knot diagrams
article
Journal of Symbolic Computation, Elsevier, 2018, 86, pp.21. ⟨10.1016/j.jsc.2017.04.001⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01232181/file/kprt_noels3.pdf BibTex

2016

Journal articles

auteur
Erwan Brugallé, Pierre-Vincent Koseleff, Daniel Pecker
titre
On the lexicographic degree of two-bridge knots
article
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2016, 25 (7), ⟨10.1142/S0218216516500449⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01084472/file/Lex2.pdf BibTex
auteur
Erwan Brugallé, Pierre-Vincent Koseleff, Daniel Pecker
titre
Untangling trigonal diagrams
article
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2016, 25 (7), ⟨10.1142/S0218216516500437⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01084463/file/iso2.pdf BibTex
auteur
Pierre-Vincent Koseleff, Daniel Pecker
titre
Harmonic Knots
article
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2016, 25 (13), 18p. ⟨10.1142/S0218216516500747⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00680746/file/h4g5c.pdf BibTex
auteur
Elisha Falbel, Antonin Guilloux, Pierre-Vincent Koseleff, Fabrice Rouillier, Morwen Thistlethwaite
titre
Character Varieties For SL(3,C): The Figure Eight Knot
article
Experimental Mathematics, Taylor & Francis, 2016, 25 (2), pp.17. ⟨10.1080/10586458.2015.1068249⟩
Accès au bibtex
https://arxiv.org/pdf/1412.4711 BibTex

2015

Journal articles

auteur
Elisha Falbel, Pierre-Vincent Koseleff, Fabrice Rouillier
titre
Representations of fundamental groups of 3-manifolds into PGL(3,C): Exact computations in low complexity
article
Geometriae Dedicata, Springer Verlag, 2015, 177 (1), pp.52. ⟨10.1007/s10711-014-9987-x⟩
Accès au bibtex
https://arxiv.org/pdf/1307.6697 BibTex
auteur
Pierre-Vincent Koseleff, Daniel Pecker
titre
On Alexander–Conway polynomials of two-bridge links
article
Journal of Symbolic Computation, Elsevier, 2015, Effective Methods in Algebraic Geometry, Volume 68 (2), pp.215-229. ⟨10.1016/j.jsc.2014.09.011⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00538729/file/kpcp.pdf BibTex

Conference papers

auteur
Pierre-Vincent Koseleff, Fabrice Rouillier, Cuong Tran
titre
On the sign of a trigonometric expression
article
ISSAC ' 15, Jul 2015, Bath, United Kingdom. ⟨10.1145/2755996.2756664⟩
Accès au bibtex
BibTex

2014

Journal articles

auteur
Pierre-Vincent Koseleff, Daniel Pecker
titre
Every knot is a billiard knot
article
Banach Center Publications, Institute of Mathematics Polish Academy of Sciences, 2014, Knot in Poland III, 100 (1), pp.173-178. ⟨10.4064/bc100-0-9⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00604080/file/billiard1d2.pdf BibTex

2013

Journal articles

auteur
Nicolas Bergeron, Antonin Guilloux, Elisha Falbel, Pierre-Vincent Koseleff, Fabrice Rouillier
titre
Local rigidity for SL (3,C) representations of 3-manifolds groups
article
Experimental Mathematics, Taylor & Francis, 2013, 22 (4), pp.10. ⟨10.1080/10586458.2013.832441⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00803837/file/Rigidite.pdf BibTex

Conference papers

auteur
Pierre-Vincent Koseleff, Daniel Pecker
titre
On Alexander-Conway polynomials of two-bridge links
article
MEGA'2013 (Special Issue), Jun 2013, Frankfurt am Main, Allemagne
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01022888/file/kp_jsc.pdf BibTex

2011

Journal articles

auteur
Pierre-Vincent Koseleff, Daniel Pecker
titre
Chebyshev Knots
article
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2011, 20 (4), pp.575-593. ⟨10.1142/S0218216511009364⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00344501/file/kp3-rev.pdf BibTex
auteur
Pierre-Vincent Koseleff, Daniel Pecker
titre
Chebyshev diagrams for two-bridge knots
article
Geometriae Dedicata, Springer Verlag, 2011, 150 (1), pp.405-425. ⟨10.1007/s10711-010-9514-7⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00418298/file/kp6.pdf BibTex

Conference papers

auteur
P-V. Koseleff, D. Pecker, Fabrice Rouillier
titre
Computing Chebyshev knots diagrams
article
MEGA 11, 2011, Unknown, Unknown Region
Accès au bibtex
BibTex

2010

Journal articles

auteur
Pierre-Vincent Koseleff, Daniel Pecker, Fabrice Rouillier
titre
The first rational Chebyshev knots
article
Journal of Symbolic Computation, Elsevier, 2010, 45 (12), pp.1341-1358. ⟨10.1016/j.jsc.2010.06.014⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00429510/file/kpr.pdf BibTex
auteur
Pierre-Vincent Koseleff, Daniel Pecker
titre
On Fibonacci Knots
article
The Fibonacci Quarterly, Dalhousie University, 2010, 48 (2), pp.137-143
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00408736/file/kp5.pdf BibTex

2009

Journal articles

auteur
Pierre-Vincent Koseleff, Daniel Pecker
titre
A polynomial parametrization of torus knots
article
Applicable Algebra in Engineering, Communication and Computing, Springer Verlag, 2009, 20 (5-6), pp.361-377. ⟨10.1007/s00200-009-0103-7⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00197216/file/tg.pdf BibTex

2008

Journal articles

auteur
Pierre-Vincent Koseleff, Daniel Pecker
titre
On polynomial Torus Knots
article
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2008, 17 (12), pp.1525-1537. ⟨10.1142/S0218216508006713⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00108510/file/T2bweb.pdf BibTex

2003

Habilitation à diriger des recherches

auteur
Pierre-Vincent Koseleff
titre
Contributions au calcul dans les algèbres de Lie libres et à la déformation des groupes triangulaires en géométrie hyperbolique complexe
article
Mathématiques [math]. Université Pierre et Marie Curie - Paris VI, 2003
Accès au texte intégral et bibtex
https://tel.archives-ouvertes.fr/tel-00134412/file/habil.pdf BibTex

2002

Journal articles

auteur
Elisha Falbel, Pierre-Vincent Koseleff
titre
Rigidity and flexibility of triangle groups in complex hyperbolic geometry
article
Topology, Elsevier, 2002, 41 (4), pp.767-786. ⟨10.1016/S0040-9383(00)00049-5⟩
Accès au bibtex
BibTex
auteur
Elisha Falbel, Pierre-Vincent Koseleff
titre
A circle of modular groups in PU(2,1)
article
Mathematical Research Letters, 2002, 9 (3), pp.379-391. ⟨10.4310/MRL.2002.v9.n3.a11⟩
Accès au bibtex
BibTex

2000

Journal articles

auteur
Elisha Falbel, Pierre-Vincent Koseleff
titre
Flexibility of ideal triangle groups in complex hyperbolic geometry
article
Topology, Elsevier, 2000, 39 (6), pp.1209-1223. ⟨10.1016/S0040-9383(99)00023-3⟩
Accès au bibtex
BibTex

1999

Journal articles

auteur
Elisha Falbel, Pierre-Vincent Koseleff
titre
The Number of Sides of a Parallelogram
article
Discrete Mathematics and Theoretical Computer Science, DMTCS, 1999, Vol. 3 no. 2 (2), pp.33-42. ⟨10.46298/dmtcs.251⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00958925/file/dm030201.pdf BibTex

1997

Journal articles

auteur
Gérard Jacob, Pierre-Vincent Koseleff
titre
Special issue: 'Lie Computations
article
Discrete Mathematics and Theoretical Computer Science, DMTCS, 1997, Vol. 1, pp.99-100. ⟨10.46298/dmtcs.235⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00955692/file/dm010106.pdf BibTex

Book sections

auteur
Frédéric Jean, Pierre-Vincent Koseleff
titre
Elementary approximation of exponentials of Lie polynomials
article
Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, 1255, Springer Berlin Heidelberg, pp.174-188, 1997, Lecture Notes in Computer Science, ⟨10.1007/3-540-63163-1_14⟩
Accès au bibtex
BibTex

1993

Theses

auteur
Pierre-Vincent Koseleff
titre
Calcul formel pour les méthodes de Lie en mécanique hamiltonienne
article
Systèmes dynamiques [math.DS]. Ecole Polytechnique, 1993. Français
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/tel-01435140/file/these.pdf BibTex